On U-m-numbers with small transcendence measure


Alniacik K., Avci Y., Bugeaud Y.

ACTA MATHEMATICA HUNGARICA, vol.99, no.4, pp.271-277, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1024679428272
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.271-277

Abstract

We provide a new, effective method for constructing real U-m-numbers with sharp upper bounds for w(n)* (xi), where n = 1,..., m - 1.